# SDR QXEA2014120100931

- Difficulty date: November 23, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 622BT HAS MULTIPLE DAMAGED COUNTER SINK HOLES.  COUNTERSUNK CORRODED COUNTERSINKS TO MAX DEPTH REF: SRM 57-10-35, REPAIR 03 EVIDENCE OF CORROSION REMAINS. OUT OF LIMITS.  PANEL HAS CONSECUTIVE DAMAGED HOLES OUT OF LIMITS MAKING PANEL NOT REPAIRABLE, REF: SRM 57-10-35, REPAIR 04.  COMPLIED WITH M-184. RECEIVIED NEW PANEL FROM STOCK.  INSTALLATION ACCOMPLISHED.
